# SDR TWRA96268

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30440703
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND L2 DOOR WAS OPENED AFTER ARMING.  SLIDE PARTIALLY DEPLOYED AND DOOR ASSIST BOTTLE FULLY DISCHARGED.  REMOVED AND REPLACED ESCAPE SLIDE RAFT AND ACCESS ASSIST DOOR BOTTLE ON L2 DOOR AS PER MM 25-69-00.  OPERATION CHECK NORMAL.  (M)
